# SDR COMA0660252

- Difficulty date: March 14, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N435CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7473
- Aircraft time: 13,822 hours, 11,418 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356124310
- Condition: Faulty
- Location: Heat Sensing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5282 - DURING CLIMBOUT OF CVG RECEIVED AN ANTI-ICE DUCT WARNING MESSAGE, FLIGHT RETURNED TO THE FIELD.  REPLACED HEAT SENSING ELEMENT A15WK.
